Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION DEUX VARIABLES")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 245

  • Page / 10

Export

Selection :

  • and

AUDIO SIGNAL SYNTHESIS BY FUNCTIONS OF TWO VARIABLESMITSUHASHI Y.1982; J. AUDIO ENG. SOC.; ISSN 0004-7554; USA; DA. 1982; VOL. 30; NO 10; PP. 701-706; BIBL. 6 REF.Article

SUR UNE APPROCHE DE L'ETUDE DE L'EFFICACITE DES FORMULES DE QUADRATURESUKHAREV AG.1981; KIBERNETIKA; UKR; DA. 1981; NO 6; PP. 75-80; BIBL. 16 REF.Article

SUR L'APPROXIMATION DES FONCTIONS DE DEUX VARIABLES PAR DES POLYNOMES ALGEBRIQUES OPTIMAUX DANS UN SYSTEME DE POINTS DONNEYATSENKO N YA.1973; IZVEST. VYSSH. UCHEBN. ZAVED., MAT.; S.S.S.R.; DA. 1973; NO 3; PP. 119-125; BIBL. 2 REF.Serial Issue

A SYSTEMATIC METHOD FOR SEARCHING ALL THE EXTREMA OF A TWO-VARIABLE FUNCTIONPUN L.1973; INTERNATION. J. CONTROL; G.B.; DA. 1973; VOL. 17; NO 4; PP. 833-847; BIBL. 10 REF.Serial Issue

SUR LES PROPRIETES EXTREMALES DES FONCTIONS PERIODIQUES DERIVABLES DE DEUX VARIABLESZADEREJ NN; ZADEREJ PV.1981; DOKL.-AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1981; NO 11; PP. 11-16; ABS. ENG; BIBL. 3 REF.Article

ON THE ALGORITHM OF DILIBERTO AND STRAUS FOR APPROXIMATING BIVARIATE FUNCTIONS BY UNIVARIATE ONESVON GOLITSCHEK M; CHENEY EW.1979; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1979; VOL. 1; NO 4; PP. 341-363; BIBL. 4 REF.Article

INEGALITE DE MARKOV DANS LES ENSEMBLES EFFILESGOETGHELUCK P.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 2; PP. 149-154; BIBL. 4 REF.Article

BOOLESCHE ZWEIDIMENSIONALE LAGRANGE-INTERPOLATION = INTERPOLATION DE LAGRANGE BOOLEENNE A 2 DIMENSIONSDELVOS FJ; POSDORF H.1979; COMPUTING; AUT; DA. 1979; VOL. 22; NO 4; PP. 311-323; ABS. ENG; BIBL. 13 REF.Article

OPERATIONAL CALCULUS FOR FUNCTIONS OF TWO VARIABLES.SHULTZ HS.1978; S.I.A.M. J. MATH. ANAL.; USA; DA. 1978; VOL. 9; NO 4; PP. 660-666; BIBL. 7 REF.Article

UN ENSEMBLE DE PROGRAMMES POUR L'INTERPOLATION DES FONCTIONS, PAR DES FONCTIONS SPLINE DU TYPE PLAQUE MINCEPAIHUA MONTES L; UTRERAS DIAZ F.1978; MATH. APPL. INFORMAT., RAPP. RECH.; FRA; DA. 1978; NO 140; PP. 1-61; ABS. ENG; BIBL. 12 REF.Serial Issue

INTERPOLATION GENERALISEE DISCRETE D'HERMITEFED'KO VV.1982; DOKL.-AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1982; NO 5; PP. 22-25; ABS. ENG; BIBL. 7 REF.Article

ESTIMATION PRECISE DE L'APPROXIMATION PAR DES FONCTIONS-SPLINES HERMITIENNES DANS UNE CLASSE DE FONCTIONS DIFFERENTIABLES DE DEUX VARIABLESPEREVERZEV SV.1981; IZV. VYSS. UCEBN. ZAVED., MAT.; ISSN 0021-3446; SUN; DA. 1981; NO 12; PP. 58-66; BIBL. 8 REF.Article

Minimal projections in bivariate function spacesHALTON, E. J; LIGHT, W. A.Journal of approximation theory. 1985, Vol 44, Num 4, pp 315-324, issn 0021-9045Article

CHARACTERIZATION AND SYNTHESIS OF HOMOGENEOUS TWO-VARIABLE REACTANCE FUNCTIONSMURTHY KVV; RAMACHANDRAN V; GARGOUR CS et al.1981; J. FRANKLIN INST.; ISSN 0016-0032; USA; DA. 1981; VOL. 311; NO 6; PP. 383-390; BIBL. 4 REF.Article

MEILLEURES APPROXIMATIONS ET PROPRIETES DIFFERENTIELLES DE DEUX FONCTIONS PERIODIQUES CONJUGUEES A DEUX VARIABLESGAKHOV FD; FESCHIEV I KH.1981; VESCI AKAD. NAVUK BSSR, SER. FIZ.-MAT. NAVUK; ISSN 0002-3574; BYS; DA. 1981; NO 4; PP. 27-38; ABS. ENG; BIBL. 15 REF.Article

Generation of a class of two-variable impedance functions from their real part using a state-variable techniqueKOONAR, S. S; SOHAL, J. S.Electronics Letters. 1985, Vol 21, Num 22, issn 0013-5194, 1046Article

Partial differential approximants for multivariable power series. III: Enumeration of invariance transformationsSTYER, D. F.Proceedings of the royal society of London, series A : mathematical and physical sciences. 1983, Vol 390, Num 1799, pp 321-339, issn 0080-4630Article

Slowly varying functions of two variables and a Tauberian theorem for the double Laplace transformDIAMOND, P.Applicable analysis (Print). 1987, Vol 23, Num 4, pp 301-318, issn 0003-6811Article

SUR L'INTERPOLATION POLYNOMIALE OPTIMALE DES FONCTIONS DE DEUX VARIABLESTOTKOV GA; BAZELKOV MS.1980; DOKL. BOLG. AKAD. NAUK; BGR; DA. 1980; VOL. 33; NO 5; PP. 603-605; BIBL. 5 REF.Article

ASYMPTOTE DE L'APPROXIMATION DES FONCTIONS CONTINUES DE DEUX VARIABLES PAR QUELQUES INTEGRALES SINGULIERESKHUDAJNAZAROV S KH; MUSAEV A.1981; DOKL. AKAD. NAUK UZ SSR; ISSN 50064X; SUN; DA. 1981; NO 5; PP. 11-14; BIBL. 5 REF.Article

DIRECT FAST FOURIER TRANSFORM OF BIVARIATE FUNCTIONS.RIVARD GE.1977; I.E.E.E. TRANS. ACOUST. SPEECH SIGNAL PROCESSG; U.S.A.; DA. 1977; VOL. 25; NO 3; PP. 250-252; BIBL. 9 REF.Article

Partial differential approximants for multivariable power series. II: Invariance propertiesSTYER, D. F; FISHER, M. E.Proceedings of the royal society of London, series A : mathematical and physical sciences. 1983, Vol 388, Num 1794, pp 75-102, issn 0080-4630Article

A recursive computation scheme for multivariate rational interpolantsCUYT, A.SIAM journal on numerical analysis. 1987, Vol 24, Num 1, pp 228-239, issn 0036-1429Article

Radon's inversion formulasMADYCH, W. R.Transactions of the American Mathematical Society. 2004, Vol 356, Num 11, pp 4475-4491, issn 0002-9947, 17 p.Article

A new proof of Nguyen's compatibility theorem in a more general contextBERTOLUZZA, C; BODINI, A.Fuzzy sets and systems. 1998, Vol 95, Num 1, pp 99-102, issn 0165-0114Article

  • Page / 10